Journal of Symplectic Geometry

Legendrian solid-torus links

Lenhard Ng

Abstract

Differential graded algebra invariants are constructed for Legendrian links in the $1$-jet space of the circle. In parallel to the theory for $\R^3$, Poincar\'e--Chekanov polynomials and characteristic algebras can be associated to such links. The theory is applied to distinguish various knots, as well as links that are closures of Legendrian versions of rational tangles. For a large number of two-component links, the Poincar\'e--Chekanov polynomials agree with the polynomials defined through the theory of generating functions. Examples are given of knots and links which differ by an even number of horizontal flypes that have the same polynomials but distinct characteristic algebras. Results obtainable from a Legendrian satellite construction are compared to results obtainable from the DGA and generating function techniques.

Article information

Source
J. Symplectic Geom., Volume 2, Number 3 (2004), 411-443.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1118755327

Mathematical Reviews number (MathSciNet)
MR2131643

Zentralblatt MATH identifier
1097.57014

Citation

Ng, Lenhard. Legendrian solid-torus links. J. Symplectic Geom. 2 (2004), no. 3, 411--443. https://projecteuclid.org/euclid.jsg/1118755327


Export citation